MathSciNet Relay Station
MathSciNet bibliographic data
MR2586746 60G40
Kobylanski, Magdalena; Quenez, Marie-Claire; Rouy-Mironescu, Elisabeth Optimal double stopping time problem. C. R. Math. Acad. Sci. Paris 348 (2010), no. 1-2, 65–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement